| Catalog Number |
05.001.202 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: check for external cleanness and foils of liquid damage information button & self-test charging and checking of power module in charger ubc ii check liquid indicator.During the service evaluation the following failures were identified: functional : will not charge functional : leak - liquid.Conclusion: failure reported is confirmed root cause: user error.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the power module device was leaking liquid.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: corrected data: a visual and functional assessment was performed on the device.The following steps failed: check for external cleanness and foils of liquid damage; information button & self-test; charging and checking of power module in charger ubc ii; check liquid indicator.During the service evaluation the following failures were identified: functional : will not charge.Visual : fluid ingress.Conclusion: failure reported is confirmed.Root cause: user error.